Free Access
Issue
ESAIM: COCV
Volume 11, Number 3, July 2005
Page(s) 401 - 425
DOI https://doi.org/10.1051/cocv:2005012
Published online 15 July 2005
  1. G. Allaire, Homogenization of the Navier-Stokes equations in open sets perforated with tiny holes. I. Abstract framework, a volume distribution of holes. Arch. Rational Mech. Anal. 113 (1990) 209–259. [CrossRef] [EDP Sciences] [MathSciNet] [Google Scholar]
  2. G. Allaire, Homogenization of the Navier-Stokes equations in open sets perforated with tiny holes. II. Noncritical sizes of the holes for a volume distribution and a surface distribution of holes. Arch. Rational Mech. Anal. 113 (1990) 261–298. [CrossRef] [EDP Sciences] [MathSciNet] [Google Scholar]
  3. G. Allaire, Shape optimization by the homogenization method. Springer, Appl. Math. Sci. 146 (2002). [Google Scholar]
  4. S. Amstutz, The topological asymptotic for the Helmholtz equation: insertion of a hole, a crack and a dielectric object. Rapport MIP No. 03–05 (2003). [Google Scholar]
  5. M. Bendsoe, Optimal topology design of continuum structure: an introduction. Technical report, Departement of mathematics, Technical University of Denmark, DK2800 Lyngby, Denmark (1996). [Google Scholar]
  6. R. Dautray and J.-L. Lions, Analyse mathématique et calcul numérique pour les sciences et les techniques. Masson, collection CEA 6 (1987). [Google Scholar]
  7. A. Friedman and M.S. Vogelius, Identification of small inhomogeneities of extreme conductivity byboundary measurements: a theorem of continuous dependence. Arch. Rational Mech. Anal. 105 (1989) 299–326. [CrossRef] [MathSciNet] [Google Scholar]
  8. G. Galdi, An introduction to the mathematical theory of the Navier-Stokes equations. Vols. I and II, Springer-Verlag 39 (1994). [Google Scholar]
  9. S. Garreau, Ph. Guillaume and M. Masmoudi, The topological asymptotic for PDE systems: the elasticity case. SIAM J. Control Optim. 39 (2001) 1756–1778. [CrossRef] [MathSciNet] [Google Scholar]
  10. Ph. Guillaume and K. Sid Idris, The topological asymptotic expansion for the Dirichlet problem. SIAM J. Control. Optim. 41 (2002) 1052–1072. [Google Scholar]
  11. Ph. Guillaume and K. Sid Idris, Topological sensitivity and shape optimization for the Stokes equations. Rapport MIP No. 01–24 (2001). [Google Scholar]
  12. M. Hassine and M. Masmoudi, The topological asymptotic expansion for the quasi-Stokes problem. ESAIM: COCV 10 (2004) 478–504. [CrossRef] [EDP Sciences] [Google Scholar]
  13. A.M. Il'in, Matching of asymptotic expansions of solutions of boundary value problems. Translations Math. Monographs 102 (1992). [Google Scholar]
  14. J. Jacobsen, N. Olhoff and E. Ronholt, Generalized shape optimization of three-dimensionnal structures using materials with optimum microstructures. Technical report, Institute of Mechanical Engineering, Aalborg University, DK-9920 Aalborg, Denmark (1996). [Google Scholar]
  15. M. Masmoudi, The Toplogical Asymptotic, Computational Methods for Control Applications, R. Glowinski, H. Kawarada and J. Periaux Eds. GAKUTO Internat. Ser. Math. Sci. Appl. 16 (2001) 53–72. [Google Scholar]
  16. V. Mazya, S. Nazarov and B. Plamenevskij, Asymptotic theory of elliptic boundary value problems in singularly perturbed domains. Birkhäuser Verlag, Oper. Theory Adv. Appl. 101 (2000). [Google Scholar]
  17. S. Nazarov, A. Sequeira and J. Videman, Steady flows of Jeffrey-Hamel type from the half plane into an infinite channel. Linearization on an antisymmetric solution. J. Math. Pures Appl. 80 (2001) 1069–1098. [CrossRef] [MathSciNet] [Google Scholar]
  18. S. Nazarov, A. Sequeira and J. Videman, Steady flows of Jeffrey-Hamel type from the half plane into an infinite channel. Linearization on a symmetric solution. J. Math. Pures Appl. 81 (2001) 781–810. [CrossRef] [Google Scholar]
  19. S. Nazarov and M. Specovius-Neugebauer, Approximation of exterior boundary value problems for the Stokes system. Asymptotic Anal. 14 (1997) 223–255. [Google Scholar]
  20. S. Nazarov, M. Specovius-Neugebauer and J. Videman, Nonlinear artificial boundary conditions for the Navier-Stokes equations in an aperture domain. Math. Nachr. 265 (2004) 24–67. [CrossRef] [MathSciNet] [Google Scholar]
  21. B. Samet, S. Amstutz and M. Masmoudi, The topological asymptotic for the Helmholtz equation. SIAM J. Control Optim. 42 (2003) 1523–1544. [CrossRef] [MathSciNet] [Google Scholar]
  22. B. Samet and J. Pommier, The topological asymptotic for the Helmholtz equation with Dirichlet condition on the boundary of an arbitrary shaped hole. SIAM J. Control Optim. 43 (2004) 899–921. [CrossRef] [MathSciNet] [Google Scholar]
  23. A. Schumacher, Topologieoptimisierung von Bauteilstrukturen unter Verwendung von Lopchpositionierungkrieterien. Thesis, Universität-Gesamthochschule-Siegen (1995). [Google Scholar]
  24. K. Sid Idris, Sensibilité topologique en optimisation de forme. Thèse de l'INSA Toulouse (2001). [Google Scholar]
  25. J. Sokolowski and A. Zochowski, On the topological derivative in shape optimization. SIAM J. Control Optim. 37 (1999) 1241–1272. [Google Scholar]
  26. R. Temam, Navier-Stokes equations. Elsevier (1984). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.